MAUDE Adverse Event Report: AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE; DH EF PERC PLACEMENT PRODUCTS
Model Number 98432
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for lot aa8197r02 was reviewed and the product was produced according to product specifications.All information reasonably known as of 26 aug 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that "when installing the anchors provided in the kit, the suture broke at the time of locking, on the 4 anchors.Risk of anchors being dropped into the stomach before gastrostomy healing is performed." no injuries reported.Current status of patient is "ok." additional information has been requested but not yet received.
 
Event or Problem Description
Additional information received 21aug2019 indicated that "a new intervention was not necessary.".
 
Additional Manufacturer Narrative
Additional information provided in pt info and event description.The investigation remains in progress.All information reasonably known as of 13 sep 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The investigation is complete.The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for lot aa8197r02 was reviewed and the product was produced according to product specifications.All information reasonably known as of 04 oct 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8930875
Report Number9611594-2019-00163
Device Sequence Number13507023
Product Code KGC
UDI-Device Identifier10680651984323
UDI-Public10680651984323
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2020
Device Model Number98432
Device Catalogue Number109843200
Device Lot NumberAA8197R02
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer08/21/2019
10/01/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date09/14/2019
10/07/2019
Patient Sequence Number1
Patient Age78 YR
Patient Weight53